Variations on domination in graphs containing edge-disjoint cycles

Omprakash Sikhwal, Rekha Lahoti


The concept of domination in graphs, with its many variations, is now well studied in graph theory. In this paper, we focus on independent sets and two variations on domination theme that are well studied in graph theory called total domination and restrained domination. A sub set is an independent set, if no two vertices of S are adjacent. A subset  is called a dominating set, if every vertices of V-S is adjacent to a member of S. We will consider independent sets and variant dominating sets in the graphs contain edge-disjoint cycles.

Full Text: PDF

How to Cite this Article:

Omprakash Sikhwal, Rekha Lahoti, Variations on domination in graphs containing edge-disjoint cycles, J. Math. Comput. Sci., 3 (2013), 1004-1014

Copyright © 2013 Omprakash Sikhwal, Rekha Lahoti. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Copyright ©2022 JMCS